Affordable Access

Publisher Website

Global asymptotic behavior of positive solutions on the system of rational difference equationsx n+1 = 1 + x n y n−m , y n+1 = 1 + y n x n−m

Authors
Journal
Applied Mathematics Letters
0893-9659
Publisher
Elsevier
Publication Date
Volume
17
Issue
6
Identifiers
DOI: 10.1016/s0893-9659(04)90113-9
Keywords
  • Difference Equations
  • Boundedness
  • Persistence
  • Global Asymptotic Behavior

Abstract

Abstract In this paper, we study the boundedness, persistence, and the global asymptotic behavior of the positive solutions of the system of two difference equations x n+1 = 1 + x n y n−m , y n+1 = 1 + y n x n−m , n = 0, 1, … , where x i , y i , i = − m, − m + 1,…, 0 are positive numbers and m is a positive integer.

There are no comments yet on this publication. Be the first to share your thoughts.